# SDR CA120604015

- Difficulty date: June 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 60,854 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS IN CRUISE AT FL310, ENGINE 2 BLEED WAS ON MEL, ENGINE 1 BLEED FAILED RESULTING IN  LOSS OF PRESSURIZATION, ACFT DESCENDED TO A100 AND TURNED TOWARDS DIVERSION AIRPORT, BEGAN HOLD TO BURN OFF FUEL DUE OVERWEIGHT LANDING.  CFR WAS ON STANDBY FOR HIS TOUCHDOWN.  ARRIVED WITH NO FURTHER INCIDENT AND WAS FOLLOWED TO GATE BY CFR.  NR 2 TLT REPLACED IAW 36-11-55, PB 401 NR 2 PRV REPLACED IAW 36-11-52-PB401 SENSE LINES INSP/CHECK C/O IAW 36-11-55. NO FAULTS ENGINE RUNS COMPLETED SERVICABLE.
